Alert archive / California / Wind Advisories in 2015

Wind Advisory 7, NWS Hanford, CA

April 13, 2015

NWS Hanford, CA issued this wind advisory at Apr 13, 2015, 5:36 AM PDT. It took effect at Apr 13, 2015, 7:12 PM PDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2015, 5:36 AM PDT (12:36 UTC)
In effect from
Apr 13, 2015, 7:12 PM PDT
Expired
Apr 14, 2015, 11:00 PM PDT
In force
28 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WWUS76 KHNX 131236
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
536 AM PDT MON APR 13 2015


CAZ095-098-099-132200-
/O.NEW.KHNX.WI.Y.0007.150414T0700Z-150415T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
536 AM PDT MON APR 13 2015

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT
TUESDAY. 

* TIMING...WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH
  LATE TUESDAY EVENING. THE STRONGEST WIND GUSTS WILL OCCUR
  TUESDAY AFTERNOON AND EVENING.

* WINDS...WEST 25-35 MPH GUSTING TO 45-55 MPH. OCCASIONAL GUSTS
  AROUND 75 MPH ARE POSSIBLE THROUGH AND BELOW WIND FAVORED
  PASSES.

* IMPACTS...STRONG WIND GUSTS WILL CREATE DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES
  MAY BE REDUCED TO 1 MILE OR LESS BY AREAS OF BLOWING DUST AND
  SAND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089>091-132200-
/O.NEW.KHNX.WI.Y.0007.150414T1800Z-150415T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN
536 AM PDT MON APR 13 2015

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY. 

* TIMING...11 AM TUESDAY MORNING THROUGH 8 PM TUESDAY EVENING

* WINDS...NORTHWEST 15 TO 25 WITH GUSTS TO 35 MPH. OCCASIONAL
  GUSTS AROUND 45 MPH THROUGH AND BELOW PASSES OF THE COASTAL
  RANGE.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. VISIBILITIES MAY BE REDUCED TO 1 MILE OR LESS BY
  AREAS OF BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
6 follow-up statements
048 
WWUS76 KHNX 132155
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
255 PM PDT MON APR 13 2015

CAZ098-099-140600-
/O.CON.KHNX.WI.Y.0007.150414T0700Z-150415T0600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
255 PM PDT MON APR 13 2015

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM
PDT TUESDAY...

* TIMING...WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH 
  LATE TUESDAY EVENING. THE STRONGEST WIND GUSTS WILL OCCUR 
  TUESDAY AFTERNOON AND EVENING.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...STRONG WIND GUSTS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  VISIBILITIES MAY BE REDUCED TO 1 MILE OR LESS BY AREAS OF 
  BLOWING DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-140600-
/O.CON.KHNX.WI.Y.0007.150414T0700Z-150415T0600Z/
KERN COUNTY MOUNTAINS-
255 PM PDT MON APR 13 2015

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM
PDT TUESDAY...

* TIMING...WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH 
  LATE TUESDAY EVENING. THE STRONGEST WIND GUSTS WILL OCCUR 
  TUESDAY AFTERNOON AND EVENING.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...STRONG WIND GUSTS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  VISIBILITIES MAY BE REDUCED TO 1 MILE OR LESS BY AREAS OF 
  BLOWING DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089>091-140600-
/O.CON.KHNX.WI.Y.0007.150414T1800Z-150415T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
MERCED...LEMOORE...AVENAL
255 PM PDT MON APR 13 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
TUESDAY...

* TIMING...11 AM TUESDAY MORNING THROUGH 8 PM TUESDAY EVENING

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. VISIBILITIES MAY BE REDUCED TO 1 MILE OR 
  LESS BY AREAS OF BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
684 
WWUS76 KHNX 140212
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
712 PM PDT MON APR 13 2015

CAZ089>091-141100-
/O.EXT.KHNX.WI.Y.0007.150414T0212Z-150415T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
MERCED...LEMOORE...AVENAL
712 PM PDT MON APR 13 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT TUESDAY...

* TIMING...NOW THROUGH 8 PM TUESDAY EVENING

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. VISIBILITIES MAY BE REDUCED TO 1 MILE OR 
  LESS BY AREAS OF BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-141100-
/O.CON.KHNX.WI.Y.0007.150414T0700Z-150415T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
712 PM PDT MON APR 13 2015

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM
PDT TUESDAY...

* TIMING...WINDS WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH 
  LATE TUESDAY EVENING. THE STRONGEST WIND GUSTS WILL OCCUR 
  TUESDAY AFTERNOON AND EVENING.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* IMPACTS...STRONG WIND GUSTS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  VISIBILITIES MAY BE REDUCED TO 1 MILE OR LESS BY AREAS OF 
  BLOWING DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BARLOW
306 
WWUS76 KHNX 141046
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
346 AM PDT TUE APR 14 2015

CAZ095-098-099-141900-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-150415T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
346 AM PDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* TIMING...WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY WITH
  THE STRONGEST WIND GUSTS OCCURRING LATER THIS AFTERNOON AND
  EVENING.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* IMPACTS...STRONG WIND GUSTS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  VISIBILITIES MAY BE REDUCED TO 1 MILE OR LESS BY AREAS OF 
  BLOWING DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089>091-141900-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-150415T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
MERCED...LEMOORE...AVENAL
346 AM PDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* TIMING...WINDS WILL CONTINUE TO BE GUSTY AT TIMES WITH AN
  INCREASE IN SPEEDS OCCURRING AFTER 800 AM PDT.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. VISIBILITIES MAY BE REDUCED TO 1 MILE OR 
  LESS BY AREAS OF BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
867 
WWUS76 KHNX 141833
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1133 AM PDT TUE APR 14 2015

CAZ095-098-099-150300-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-150415T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
1133 AM PDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* TIMING...WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY WITH 
  THE STRONGEST WIND GUSTS OCCURRING LATER THIS AFTERNOON AND 
  EVENING.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* IMPACTS...STRONG WIND GUSTS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  VISIBILITIES MAY BE REDUCED TO 1 MILE OR LESS BY AREAS OF 
  BLOWING DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089>091-150300-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-150415T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
MERCED...LEMOORE...AVENAL
1133 AM PDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* TIMING...WINDS WILL CONTINUE TO BE GUSTY AT TIMES WITH AN 
  INCREASE IN SPEEDS OCCURRING AFTER 800 AM PDT.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. VISIBILITIES MAY BE REDUCED TO 1 MILE OR 
  LESS BY AREAS OF BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
866 
WWUS76 KHNX 150301
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
801 PM PDT TUE APR 14 2015


CAZ089>091-150415-
/O.EXP.KHNX.WI.Y.0007.000000T0000Z-150415T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
MERCED...MADERA...FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN
801 PM PDT TUE APR 14 2015

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

WINDS HAVE DECREASED THIS EVENING AND WILL CONTINUE TO SUBSIDE
OVERNIGHT. THE WIND ADVISORY HAS THEREFORE BEEN ALLOWED TO EXPIRE.

$$

CAZ095-098-099-150600-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-150415T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
801 PM PDT TUE APR 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* TIMING...GUSTY WINDS WILL CONTINUE THROUGH 11 PM.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...STRONG WIND GUSTS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
  VISIBILITIES MAY BE REDUCED TO 1 MILE OR LESS BY AREAS OF 
  BLOWING DUST AND SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JEB
744 
WWUS76 KHNX 150602
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1102 PM PDT TUE APR 14 2015


CAZ095-098-099-150715-
/O.EXP.KHNX.WI.Y.0007.000000T0000Z-150415T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
1102 PM PDT TUE APR 14 2015

...WIND ADVISORY HAS EXPIRED...

WINDS WILL CONTINUE TO SUBSIDE THROUGH THE NIGHT AND THE WIND
ADVISORY HAS BEEN ALLOWED TO EXPIRE. A FEW GUSTS AROUND 45 MPH
WILL HOWEVER BE POSSIBLE IN THE NORMALLY WIND PRONE AREAS DURING
THE NEXT FEW HOURS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 13, 4:47 AM PDT, 49 minutes earlier.

Area forecast discussion, Apr 13, 4:47 AM PDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
447 AM PDT MON APR 13 2015

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL BRING MOSTLY SUNNY SKIES AND
UNSEASONABLY WARM AFTERNOON TEMPERATURES TO THE CENTRAL
CALIFORNIA INTERIOR TODAY. A COLD FRONT WILL SWEEP SOUTHWARD
THROUGH THE REGION TONIGHT ACCOMPANIED BY GUSTY WINDS. TUESDAY
WILL BE BLUSTERY AND MUCH COOLER. HIGH PRESSURE WILL BUILD
BACK INTO THE DISTRICT LATER THIS WEEK AND BRING A RETURN OF
MUCH WARMER WEATHER.

&&

.DISCUSSION...AN EXCEPTIONALLY WARM DAY IS IN STORE FOR MUCH
OF THE CENTRAL CA INTERIOR THANKS TO A RATHER WEAK SHORT WAVE
RIDGE OF HIGH PRESSURE CENTERED OVER SOUTHERN CA. THE RIDGE
WILL BE PUSHED INTO THE DESERT SOUTHWEST THIS AFTERNOON BY
AN UPPER LEVEL TROUGH THAT NEARS THE PAC NW COAST. WITH ITS
APPROACH...THE ONSHORE FLOW WILL STRENGTHEN OVER THE NORTHERN
HALF OF CA TODAY. WESTERLY WINDS WILL LIKELY INCREASE THROUGH
THE SACRAMENTO DELTA THIS AFTERNOON AND BRING OCEAN COOLED
AIR INTO THE NORTHERN SJ VLY. ALTHOUGH SOME OF THIS MARINE AIR
MAY BEGIN FLOWING THROUGH PACHECO PASS THIS AFTERNOON...MUCH
OF THE SJ VLY WILL EXPERIENCE ANOTHER UNSEASONABLY WARM DAY.

A COLD FRONT ASSOCIATED WITH THE UPPER LEVEL TROUGH WILL
MOVE BRISKLY SOUTHWARD ACROSS THE CWA TONIGHT AND BE PRECEDED
AND FOLLOWED BY GUSTY WINDS. UNFORTUNATELY THIS FRONT IS
SEVERELY LACKING MOISTURE...SO IT WILL BRING LITTLE MORE THAN
SOME MID AND HIGH CLOUDS WITH IT EXCEPT OVER THE HIGHEST
ELEVATIONS OF THE SIERRA FROM FRESNO COUNTY NORTHWARD WHERE A
FEW LIGHT SHOWERS ARE POSSIBLE. THE MAIN IMPACT OF THIS SYSTEM
WILL BE THE WIND THIS EVENING THROUGH TUESDAY EVENING. GUSTS
OF 35 TO 45 MPH ARE LIKELY THROUGH AND BELOW THE PASSES ON THE
WEST SIDE OF THE SJ VLY AND IN KERN COUNTY. THE NORMALLY WINDIER
LOCALES IN THE KERN COUNTY MOUNTAINS AND ALONG THE SIERRA CREST
COULD EXPERIENCE WIND GUSTS TO 70 MPH...ESPECIALLY TUESDAY AFTN
INTO TUESDAY EVENING. AREAS OF BLOWING DUST COULD HAMPER TRAVEL
ALONG THE WEST SIDE OF THE SJ VLY AND IN THE KERN COUNTY DESERT.
OTHERWISE...A MUCH COOLER AND DRIER AIR MASS WILL SWEEP INTO
THE CWA TUESDAY. AFTERNOON TEMPERATURES IN MANY LOCALES WILL BE
A GOOD 15 DEGREES LOWER THAN TODAY. ADDITIONALLY...SOME CLOUDS
WILL BANK UP IN THE WAKE OF THIS COLD FRONT TUESDAY MORNING
ALONG THE WEST SLOPES OF THE SIERRA AND THE NORTH FACING SLOPES
OF THE TEHACHAPI MOUNTAINS WHERE A LITTLE DRIZZLE IS POSSIBLE.

WINDS WILL ABATE AND TREND OFFSHORE LATER TUESDAY NIGHT AS THE
UPPER LEVEL TROUGH EXITS INTO THE GREAT BASIN. ANY RESIDUAL
CLOUDS IN THE UPSLOPE AREAS WILL DISSIPATE BY THEN. THE MODELS
FORECAST THE UPPER LEVEL TROUGH TO STALL AND DEEPEN OVER THE
GREAT BASIN DURING MID TO LATE WEEK WITH COMPENSATING
AMPLIFICATION OF AN UPPER LEVEL RIDGE OVER THE EASTERN PACIFIC.
THE ECM IS MORE BULLISH ON THIS IDEA THAN THE GFS WHICH KEEPS
THE UPPER LEVEL TROUGH AS AN OPEN WAVE OVER THE FOUR CORNERS
REGION THROUGH THURSDAY NIGHT. WHATEVER THE CASE...CENTRAL CA
WILL REMAIN IN A DRY OFFSHORE FLOW IN THE WEDNESDAY THROUGH
FRIDAY PERIOD. DAY TO DAY WARMING WILL BRING TEMPERATURES BACK
TO UNSEASONABLY WARM LEVELS BY THE END OF THIS WEEK.

THE OPERATIONAL RUNS OF THE MODELS ARE IN CLOSE AGREEMENT WITH
THE ENSEMBLES IN THE 4 TO 7 DAY PERIOD AND GENERALLY KEEP THE
UPPER LEVEL RIDGE PARKED NEAR THE WEST COAST. UNFORTUNATELY
THAT MEANS DROUGHT-STRIKEN CA WILL REMAIN BONE DRY THROUGH AT
LEAST NEXT MONDAY WITH A CONTINUATION OF ABOVE NORMAL AFTERNOON
TEMPERATURES.

&&

.AVIATION...
VFR CONDITIONS CAN BE EXPECTED THROUGHOUT THE CENTRAL CALIFORNIA
INTERIOR DURING THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 04-13       97:1898     54:1998     59:1936     34:1911
KFAT 04-14       98:1985     52:1956     60:1985     36:1972
KFAT 04-15       96:1947     57:1988     62:1925     35:1970

KBFL 04-13       94:2008     57:2012     59:1930     32:1893
KBFL 04-14       99:1985     56:2003     62:1962     33:1893
KBFL 04-15       97:1994     57:2007     61:1947     36:1921
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 11 PM PDT TUESDAY
CAZ095-098-099.

WIND ADVISORY FROM 11 AM TO 8 PM PDT TUESDAY CAZ089>091.

&&

PUBLIC...DURFEE
AVN/FW...JEB
SYNOPSIS...DURFEE

WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 12, 12:25 PM PDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1225 PM PDT SUN APR 12 2015

CAZ095-099-131200-
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
1225 PM PDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND THE SOUTHEASTERN KERN COUNTY DESERT.

...GUSTY WINDS MONDAY AFTERNOON THROUGH TUESDAY EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

* WINDS: GUSTS TO AROUND 50 MPH. HIGHER IMMEDIATELY BELOW THE
  PASSES.

* TIMING: WINDS INCREASING MONDAY AFTERNOON. STRONGEST WINDS
  MONDAY NIGHT AND TUESDAY. WINDS DIMINISHING TUESDAY EVENING.

* LOCATIONS INCLUDE: TEHACHAPI...MOJAVE...CALIFORNIA CITY...
  ROSAMOND...EDWARDS AFB.

* IMPACTS: WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. HIGHWAYS AFFECTED INCLUDE HIGH 58 THROUGH AND
  BELOW THE TEHACHAPI PASS AND HIGHWAY 14.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

SANGER

WEATHER.GOV/HANFORD

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.